# SDR MV5R055N1

- Difficulty date: April 6, 2001
- Submitted: April 25, 2001
- Operation: Air carrier
- Aircraft: N695GG
- Make and model: Gulstm 695A
- Aircraft serial: 96036
- Engine: Garrtt TPE331*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Block
- Part number: ESIO119
- Condition: Separated
- Location: Nose Gear
- Part time: 135 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR SEARING ATTACHMENT BLOCK PIN HAD SEPERATED FROM THE BLOCK.  THE ROLL PIN THAT SECURES THE PIN TO THE BLOCK HAD SHEARED, INSPECTION OF THE ROLL PIN INDICATED THAT THE SHEAR WAS IN A DOWNWARD DIRECTION.
